# SDR SWAA2022021488058

- Difficulty date: May 16, 2018
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N770SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30589
- Aircraft time: 63,326 hours, 37,217 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: AFT PIT PANEL 140 CF IS CORRODED / VERIFIED FLOOR BOARD PANEL 140 CF 100% OUT OF LIMITS IAW B737-700 SRM 53-00-53-1A-1. VERFIED NEW PANEL 140CF PART #7252490 IAW B737-700 AIPC 25-52-10-5 DWG # 453A2610 REV D. A-TAG: WN1034
